MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 103579
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) internal blood leaks occurred on one (1) patient during use of a polyflux 170h for hemodialysis therapy.The reported blood loss was 300ml with a drop of 1.5 mmol/l in hemoglobin.The extracorporeal circuit was replaced to complete treatment.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H11: the actual device was not available; however, photographs of the samples were provided for evaluation.Visual inspection of the photos showed residual blood on the dialyzers; however, an internal device defect would not be visible in a photograph.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause of the condition was not determined as no further or actual sample testing could be performed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19353302
Report Number9611369-2024-00090
Device Sequence Number7528764
Product Code FJI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103579
Device Lot Number3-4772-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown